# SDR VNAA2017072699908

- Difficulty date: July 26, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 29,848 hours, 29,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING FLOODLIGHTS NR 1, 5 AND 6 AND RT PROXIMITY FLOOR EXIT LIGHT AT RT OVERWING EXIT DO NOT WORK   FOUND BATTERY PACK TO BE UNSERVICEABLE. REMOVED AND REPLACED THE BATTERY PACK IAW  AMM TASK 33-51-17-000-801 (A01), AND 33-51-17-400-801 (A01).
